# SDR CALA9700532

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN NR 2 RT SLAT SKIN AT UPPER SURFACE OUTBOARD END.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5750-02618.
